# SDR 07FDEA03458

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 49,995 hours, 35,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53610655208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BELOW LOWER DOOR STOP FITTING ON LT FWD DOOR, FRAME 14 LT, T1.  REPAIR WAS PERFORMED BY SMOOTH BLEND OUT OF CORROSION IAW EA 6-5312-95915 AND RAS/043491/005/2006 ISSUE A.
